# SDR DALA2016040803691

- Difficulty date: April 24, 2015
- Submitted: May 5, 2016
- Operation: Air carrier
- Aircraft: N900PC
- Make and model: Boeing 757-26D
- Aircraft serial: 28446
- Aircraft time: 60,241 hours, 25,845 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1580
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND LIGHTNING STRIKE DAMAGE AT APPROXIMATELY BS 1580 AND S-7R.  DAMAGE WAS CUTOUT AND REMOVED IAW ER/A 535372-14, BECAUSE THERE ARE NO APPLICABLE SRM REPAIRS.
